# SDR SWIA200819806

- Difficulty date: June 16, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 28,656 hours, 41,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT ENTRY DOOR IS BROKEN.  REPLACED EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD.
